MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Model Number SENSH1628W
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant iis bifurcate stent graft system was implanted in the endovascular treatment of a 53mm abdominal aortic aneurysm.A sentrant sheath was also used.The procedure was also focused on the revision of a previously implanted non mdt (afx) stent graft system.It was reported that percutaneous access was attempted but due to scar tissue from the first procedure access was difficult, the procedure then was converted to open repair.It was said it was challenging to place wires without entanglement inside the non mdt stent graft system.It was reported implanting the endurant iis stent graft system was uneventful and well placed.The procedure ran for 3.5 hours.The next day, unidentifiable post-operative bleeding occurred.The patient required an open exploratory surgery and also vacuum-assisted closure (vac) of the wound was needed.As per the physician the cause of the event could not be determined.The physician didn't suspect the sentrant or endurant devices played a role in causing the bleeding.However it was considered that the devices may have helped to hide the bleeding.  no additional clinical sequelae were provided and the patient is fine.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
EI 
MDR Report Key12337577
Report Number9612164-2021-03186
Device Sequence Number17278749
Product Code DYB
UDI-Device Identifier00643169792593
UDI-Public00643169792593
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/07/2023
Device Model NumberSENSH1628W
Device Catalogue NumberSENSH1628W
Device Lot Number00157732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR